ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i3.10
pages 1-5

Motion Camouflage in Differential Games of Pursuit

Ivan I. Matichin
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
Arkadiy A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

要約

Motion camouflage is a pursuit strategy that makes it possible for the pursuer to appear to the evader as if it is motionless. Such strategy has been observed in insects by biological researchers. The method proposed provides rigorous mathematical substantiation for the motion camouflage strategy. This method is based on some ideas of resolving function method and makes it possible to derive explicit formulas for the pursuer control.


Articles with similar content:

The Use of Fuzzy A Priori Information for Estimation of Regression Parameters
Journal of Automation and Information Sciences, Vol.35, 2003, issue 1
Arnold S. Korkhin, Victor N. Mizernyi
Game Problems for a Class of Hereditary Systems
Journal of Automation and Information Sciences, Vol.29, 1997, issue 2-3
L. V. Baranovskaya, Alexey A. Chikriy
On an Approach to Identification of Dynamic Systems Under Uncertainty
Journal of Automation and Information Sciences, Vol.32, 2000, issue 3
Vyacheslav F. Gubarev, Nikolay N. Aksenov
Linear Integro-Differential Games of Approach
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexey A. Chikriy, S. D. Eidel'man, Alexander G. Rurenko
Multicriteria Control of Nonlinear Objects with Distributed Parameters
Journal of Automation and Information Sciences, Vol.33, 2001, issue 3
Sergey V. Sokolov